# SDR ASMF200510007

- Difficulty date: October 14, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 46,612 hours, 32,185 cycles
- Engine: Pwa JT8D219
- Engine time: 40,402 hours, 28,485 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: LG80E1
- Part serial: G1083
- Condition: Failed
- Location: Left Epr
- Part time: 6,702 hours, 4,074 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF LEFT ENGINE EPR’S INDICATOR REMAINED ON 1.00 WHEN APPLYING TAKEOFF POWER.  THE EPR INDICATOR WAS REPLACED IAW MM 77-11-02, TESTED CORRECT.  DURING OVERNIGHT CHECK, THE LEFT ENGINE TRIM WAS PERFORMED IAW MM 71-00-00, ALL CORRECT.
